# SDR CA060508013

- Difficulty date: May 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 892 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Condition: Leaking
- Location: Servo
- Part time: 731 hours
- Component: Servo, Robsin, D2121
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO FOUND TO HAVE AN EXCESSIVE OIL LEAK FROM THE UPPER SEAL.  THE SERVO WAS REPLACED WITH A SERVICEABLE UNIT.  THIS SERVO HAD BEEN REMOVED 109.4 HOURS BEFORE FOR A SEAL LEAK.  THE SERVO WAS RETURNED AT THAT TIME TO MFG FOR REPAIR. (TC NR 20060508013)
